# SDR TRAX200701631

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP ARM AT FLAP RIB 1A, 2 OMEGA BRACKETS BROKEN.   REPLACED IAW SRM 51-25-04.
